Alert archive / Georgia / Heat Advisories in 2015

Heat Advisory 3, NWS Atlanta, GA

June 18, 201549 counties in Georgia

NWS Atlanta, GA issued this heat advisory at Jun 18, 2015, 3:25 AM EDT for 49 counties in Georgia. It took effect at Jun 18, 2015, 12:00 PM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jun 18, 2015, 3:25 AM EDT (07:25 UTC)
In effect from
Jun 18, 2015, 12:00 PM EDT
Expired
Jun 18, 2015, 8:00 PM EDT
In force
8 hr
Issued by
NWS Atlanta, GA
All 49 counties

Baldwin County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Chattahoochee County, GA, Clarke County, GA, Crawford County, GA, Crisp County, GA, Dodge County, GA, Dooly County, GA, Emanuel County, GA, Glascock County, GA, Greene County, GA, Hancock County, GA, Houston County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Macon County, GA, Marion County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Oconee County, GA, Oglethorpe County, GA, Peach County, GA, Pulaski County, GA, Putnam County, GA, Schley County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Treutlen County, GA, Twiggs County, GA, Upson County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.4 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2015-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 824 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2015-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
824 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1954 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

722 
WWUS72 KFFC 180725
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
325 AM EDT THU JUN 18 2015


GAZ036>039-049>051-058>062-069>076-079>086-090>098-102>113-181800-
/O.NEW.KFFC.HT.Y.0003.150618T1600Z-150619T0000Z/
CLARKE-OCONEE-OGLETHORPE-WILKES-MORGAN-GREENE-TALIAFERRO-BUTTS-
JASPER-PUTNAM-HANCOCK-WARREN-UPSON-LAMAR-MONROE-JONES-BALDWIN-
WASHINGTON-GLASCOCK-JEFFERSON-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-
HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-
CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...ATHENS...MILLEDGEVILLE...MACON...
SWAINSBORO...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...
CORDELE...VIDALIA
325 AM EDT THU JUN 18 2015

...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING.

* LOCATIONS...PORTIONS OF CENTRAL AND EAST GEORGIA...GENERALLY
  EAST OF A LINE FROM FORT BENNING TO THOMASTON TO ATHENS.

* HEAT INDEX VALUES...105-107

* IMPACTS...HIGH TEMPERATURES AND HUMIDITY COULD LEAD TO HEAT
  ILLNESSES IF PROPER PRECAUTIONS ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND
HIGH HUMIDITY WILL CREATE HEAT INDEX READINGS OF AT LEAST
105 DEGREES AND VERY WARM OVERNIGHT TEMPERATURES.
DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED ROOM AND
STAY OUT OF DIRECT SUNSHINE. REMEMBER...THE
ELDERLY...VERY YOUNG...AND PEOPLE WITH HEART CONDITIONS ARE MOST
AT RISK IN EXTREME HEAT. FRIENDS...RELATIVES...
AND NEIGHBORS SHOULD CHECK ON PEOPLE WHO MAY BE AT RISK.

&&

$$
2 follow-up statements
037 
WWUS72 KFFC 181603
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1203 PM EDT THU JUN 18 2015

GAZ036>039-049>051-058>062-069>076-079>086-090>098-102>113-190000-
/O.CON.KFFC.HT.Y.0003.000000T0000Z-150619T0000Z/
CLARKE-OCONEE-OGLETHORPE-WILKES-MORGAN-GREENE-TALIAFERRO-BUTTS-
JASPER-PUTNAM-HANCOCK-WARREN-UPSON-LAMAR-MONROE-JONES-BALDWIN-
WASHINGTON-GLASCOCK-JEFFERSON-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-
HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-
CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...ATHENS...MILLEDGEVILLE...MACON...
SWAINSBORO...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...
CORDELE...VIDALIA
1203 PM EDT THU JUN 18 2015

...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* LOCATIONS...PORTIONS OF CENTRAL AND EAST GEORGIA...GENERALLY 
  EAST OF A LINE FROM FORT BENNING TO THOMASTON TO ATHENS.

* HEAT INDEX VALUES...105-109

* IMPACTS...HIGH TEMPERATURES AND HUMIDITY COULD LEAD TO HEAT 
  ILLNESSES IF PROPER PRECAUTIONS ARE NOT TAKEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF DANGEROUS HEAT IS EXPECTED.
THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE
HEAT INDEX READINGS OF AT LEAST 105 DEGREES AND VERY WARM OVERNIGHT
TEMPERATURES. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM AND STAY OUT OF DIRECT SUNSHINE. REMEMBER...THE ELDERLY...VERY
YOUNG...AND PEOPLE WITH HEART CONDITIONS ARE MOST AT RISK IN EXTREME
HEAT. FRIENDS...RELATIVES...AND NEIGHBORS SHOULD CHECK ON PEOPLE WHO
MAY BE AT RISK.

&&

$$
953 
WWUS72 KFFC 190027
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
827 PM EDT THU JUN 18 2015

GAZ036>039-049>051-058>062-069>076-079>086-090>098-102>113-190130-
/O.EXP.KFFC.HT.Y.0003.000000T0000Z-150619T0000Z/
CLARKE-OCONEE-OGLETHORPE-WILKES-MORGAN-GREENE-TALIAFERRO-BUTTS-
JASPER-PUTNAM-HANCOCK-WARREN-UPSON-LAMAR-MONROE-JONES-BALDWIN-
WASHINGTON-GLASCOCK-JEFFERSON-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-
HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-SUMTER-DOOLY-
CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-MONTGOMERY-TOOMBS-
INCLUDING THE CITIES OF...ATHENS...MILLEDGEVILLE...MACON...
SWAINSBORO...WARNER ROBINS...DUBLIN...LUMPKIN...AMERICUS...
CORDELE...VIDALIA
827 PM EDT THU JUN 18 2015

...HEAT ADVISORY HAS EXPIRED...

ALTHOUGH THE ADVISORY HAS BEEN EXPIRED FOR TODAY...WILL NEED TO
MONITOR FOR POSSIBLE ISSUANCE FOR SOUTHEAST ZONES ON FRIDAY.

$$

What forecasters said that day

The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this heat advisory went out at Jun 18, 1:28 AM EDT, 1 hour 57 minutes earlier.

Area forecast discussion, Jun 18, 1:28 AM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
128 AM EDT THU JUN 18 2015

.PREV DISCUSSION... /ISSUED 802 PM EDT WED JUN 17 2015/

PREV DISCUSSION... /ISSUED 327 PM EDT WED JUN 17 2015/

SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...

TODAY WAS ANOTHER DAY UNDER THE INFLUENCE OF THE HIGH PRESSURE
SYSTEM BRINGING CONTINUED HOT TEMPERATURES. SOME ISOLATED CONVECTION
HAS DEVELOPED ACROSS SOUTHEAST PORTIONS OF THE AREA AND THE NORTHEAST
GEORGIA MOUNTAINS BUT OVERALL COVERAGE HAS CONTINUED TO BE
SUPPRESSED. THOUGH SOME AREAS HAVE HAD BRIEF REPRIEVE FROM THE HEAT
DUE TO AN ISOLATED SHOWER OR STORM...HEAT INDICES TODAY HAVE
APPROACHED OR REACHED HEAT ADVISORY CRITERIA ACROSS SOME LOCALES IN
CENTRAL GEORGIA. THE HEAT ADVISORY WILL CONTINUE IN EFFECT FOR THESE
LOCATIONS UNTIL 8 PM THIS EVENING.

TOMORROW WILL ONCE AGAIN BE HOT...BUT THE UPPER HIGH WILL BEGIN TO
SHIFT TO THE SOUTH AND EAST. THIS WILL ALLOW TEMPERATURES TO BE
SLIGHTLY COOLER TOMORROW AND THE COVERAGE OF CONVECTION WILL BE
HIGHER. HEAT INDEX VALUES LOOK TO BE BORDERLINE FOR HEAT ADVISORY
CRITERIA OF 105 ACROSS SOME LOCATIONS TOMORROW AFTERNOON. WILL ALLOW
THE EVENING AND MIDNIGHT SHIFTS TO EVALUATE THE POTENTIAL ISSUANCE
OF ANOTHER ADVISORY FOR TOMORROW.

RW

LONG TERM /FRIDAY THROUGH WEDNESDAY/...

MEDIUM RANGE MODELS CONTINUE TO REMAIN FAIRLY CONSISTENT WITH
PREVIOUS TRENDS. UPPER RIDGE BREAKS DOWN BY THE END OF THE WEEK...
THROUGH THE WEEKEND BUT REBOUNDS QUICKLY THROUGH THE FIRST HALF OF
NEXT WEEK. THIS CONTINUES TO SUPPORT SOMEWHAT BETTER COVERAGE OF
CONVECTION WITH A GENERAL DIURNAL PATTERN AND SLIGHTLY MORE MODERATE
TEMPERATURES BY FRIDAY THROUGH SUNDAY WITH TEMPERATURES CLIMBING
AGAIN FOR THE NEW WORK WEEK. CURRENT EXTENDED FORECAST GRIDS SHOW
THIS PATTERN WELL...AND MINIMAL CHANGES WERE MADE FOR THIS UPDATE.
PLEASE SEE THE PREVIOUS LONG TERM FORECAST DISCUSSION BELOW.

20

PREV LONG TERM DISCUSSION... /ISSUED 332 AM EDT WED JUN 17 2015/

LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
UPPER RIDGE IS IN PLACE AT THE BEGINNING OF THE LONG TERM. WITH THE
SHORTWAVE TRACKING FROM THE MISSISSIPPI VALLEY TO THE OHIO VALLEY
FRIDAY INTO SATURDAY...THE UPPER RIDGE DOES WEAKEN LATE IN THE WEEK
AND IS NO LONGER A PERSISTENT FEATURE BY MID WEEKEND AS THE UPPER
SHORTWAVE PASSES. THE WEAKENING OF THIS UPPER RIDGE WILL TRANSLATE
TO HIGH TEMPERATURES A FEW DEGREES LOWER THAN WHAT WE HAVE OBSERVED
RECENTLY ACROSS NORTH GEORGIA...HOWEVER STILL ABOVE NORMAL. DIFFERENCE
IN HIGH TEMPS WILL BE EVEN MORE SUBTLE IN CENTRAL GEORGIA. WILL
SEE MORE COVERAGE IN TERMS OF CONVECTION IN AFTERNOON WITH THE
UPPER RIDGE NOT IN PLACE WORKING TO SUPPRESS THE ACTIVITY.

BY TUESDAY...ANOTHER UPPER RIDGE ATTEMPTS TO BUILD INTO THE
CWA...THIS TIME THOUGH FROM THE WEST.

11

CLIMATE...

RECORDS FOR 06-17

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     100 1936     66 1927     74 1981     53 1974
                                        1944
                                        1918
   KATL     102 1936     64 1961     75 1944     52 1974
                                        1925
                                        1881
   KMCN     100 1944     65 1961     75 1944     56 2012
                                        1912
   KCSG      97 1950     65 1961     75 1990     57 1974
                                        1981

RECORDS FOR 06-18

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     100 1944     69 1963     76 1944     54 1974
                1933        1914        1926
   KATL     101 1944     67 1914     78 1881     56 1899
   KMCN     101 1944     73 1955     76 1912     57 1995
                                                    1899
   KCSG      99 1998     79 1961     75 2009     59 1961
                                        1998

RECORDS FOR 06-19

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     104 1933     71 1972     74 1944     56 1927
                                        1924
                                        1921
   KATL      99 1933     72 1972     76 1952     55 1965
   KMCN     100 1990     76 1972     76 1952     56 1961
                                        1925
   KCSG      99 1990     76 1995     75 2011     58 1961
                            1989        2004
                            1985        1990

&&

.AVIATION...
06Z UPDATE...
CONVECTIVE COVERAGE IS EXPECTED TO BE A BIT MORE TODAY THAN IN
PREVIOUS DAYS. WILL KEEP THE PROB30 GROUP ESSENTIALLY THE
SAME...BUT EXTEND IT AN HOUR. HI-RES MODELS KEEP CONVECTION AROUND
THE AIRFIELD AFTER 00Z...AND THIS SEEMS REASONABLE AS STORMS HAVE
CONTINUED UNTIL AFTER 10PM OR SO THE LAST SEVERAL DAYS. OUTSIDE OF
ANY CONVECTION...DIURNAL CU IS EXPECTED BETWEEN 040 AND 050. WINDS
WILL REMAIN ON THE WEST SIDE...BUT FAIRLY LIGHT AT 8KT OR LESS.

//ATL CONFIDENCE...06Z UPDATE...
HIGH CONFIDENCE ALL ELEMENTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          97  74  94  72 /  30  20  30  30
ATLANTA         93  75  91  74 /  30  20  30  20
BLAIRSVILLE     89  68  86  67 /  40  20  40  20
CARTERSVILLE    93  72  91  72 /  40  20  30  20
COLUMBUS        96  75  96  74 /  30  20  20  20
GAINESVILLE     93  74  90  72 /  30  20  40  20
MACON           97  73  97  73 /  30  20  30  30
ROME            93  72  91  71 /  40  20  30  20
PEACHTREE CITY  94  72  92  72 /  30  20  30  20
VIDALIA         98  75  97  75 /  30  20  40  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...
AVIATION...
Hazardous weather outlook, Jun 17, 8:09 PM EDT, 7 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
809 PM EDT WED JUN 17 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-190015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
809 PM EDT WED JUN 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...

...CONTINUED STRONG TO SEVER STORMS SOUTHERN SECTIONS THROUGH LATE
THIS EVENING...

DISCUSSION...

ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS PORTIONS
OF CENTRAL GEORGIA THROUGH LATE THIS EVENING. A FEW OF THE STORMS
WILL BECOME STRONG TO SEVERE WITH THE PRIMARY HAZARDS INCLUDING
DAMAGING WINDS...LARGE HAIL...FREQUENT LIGHTNING AND VERY HEAVY
RAIN.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH
DAY...MAINLY IN THE AFTERNOON AND EVENING.

A FEW OF THE STORMS MAY BECOME STRONG TO SEVERE THURSDAY AFTERNOON WITH
THE PRIMARY HAZARDS INCLUDING DAMAGING WINDS...LARGE
HAIL...FREQUENT LIGHTNING AND VERY HEAVY RAIN.

ABOVE NORMAL TEMPERATURES WILL CONTINUE...BUT EVEN THOUGH HEAT
INDICES WILL BE IN THE LOW 100S ACROSS EAST CENTRAL GEORGIA...THEY
SHOULD REMAIN BELOW HEAT ADVISORY CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Jun 17, 9:38 PM EDT, 5 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
938 PM EDT WED JUN 17 2015

GAZ102-103-180230-
WEBSTER GA-STEWART GA-
938 PM EDT WED JUN 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WEBSTER AND
STEWART COUNTIES UNTIL 1030 PM EDT...

AT 937 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WESTON...OR 9 MILES SOUTHEAST OF LUMPKIN.
THIS STORM WAS DRIFTING NORTH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS WEBSTER AND STEWART COUNTIES THROUGH 1030 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LUMPKIN...PRESTON...RICHLAND...WESTON...WESTVILLE...TROUTMAN...
KIMBROUGH AND LEVERETTS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING AND HEAVY RAIN.

LAT...LON 3192 8467 3193 8468 3193 8469 3192 8469
      3192 8479 3209 8482 3208 8451 3192 8456
TIME...MOT...LOC 0137Z 182DEG 4KT 3196 8468
Special weather statement, Jun 17, 10:40 PM EDT, 4 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1040 PM EDT WED JUN 17 2015

GAZ089-090-102-180315-
MUSCOGEE GA-STEWART GA-CHATTAHOOCHEE GA-
1040 PM EDT WED JUN 17 2015

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN
MUSCOGEE...STEWART AND CHATTAHOOCHEE COUNTIES UNTIL 1115 PM EDT...

AT 1039 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
CUSSETA TO NEAR LUMPKIN. THESE STORMS WERE DRIFTING TO THE
NORTHWEST.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE FREQUENT CLOUD TO GROUND
LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS
MUSCOGEE...STEWART AND CHATTAHOOCHEE COUNTIES THROUGH 1115 PM EDT.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING AND HEAVY RAIN.

LAT...LON 3199 8507 3209 8504 3213 8506 3218 8501
      3220 8496 3222 8498 3222 8493 3225 8492
      3226 8489 3230 8494 3233 8501 3238 8497
      3239 8499 3239 8497 3243 8496 3246 8500
      3255 8501 3253 8475 3202 8480 3197 8504
TIME...MOT...LOC 0239Z 073DEG 4KT 3236 8485 3208 8488

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:00 PM EDTSpecial Weather StatementFFCTaylor30 min
Jun 17, 8:24 PM EDTSpecial Weather StatementFFCMacon36 min
Jun 17, 9:38 PM EDTSpecial Weather StatementFFCWebster52 min
Jun 17, 10:40 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee, Stewart35 min
Jun 18, 2:20 PM EDTSpecial Weather StatementFFCBartow25 min
Jun 18, 2:33 PM EDTSpecial Weather StatementFFCBarrow42 min
Jun 18, 2:43 PM EDTSpecial Weather StatementFFCOglethorpe47 min
Jun 18, 2:50 PM EDTSpecial Weather StatementFFCTroup40 min
Jun 18, 2:58 PM EDTSpecial Weather StatementFFCGlascock47 min
Jun 18, 3:00 PM EDTSpecial Weather StatementFFCGwinnett45 min
Jun 18, 3:10 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Paulding50 min
Jun 18, 3:22 PM EDTSpecial Weather StatementFFCClarke, Jackson, Madison38 min
Jun 18, 3:24 PM EDTSpecial Weather StatementFFCCobb51 min
Jun 18, 3:27 PM EDTSpecial Weather StatementFFCGlascock33 min
Jun 18, 3:35 PM EDTSpecial Weather StatementFFCTroup25 min
Jun 18, 3:40 PM EDTSpecial Weather StatementFFCPaulding35 min
Jun 18, 3:40 PM EDTSevere Thunderstorm WarningFFCBaldwin50 min
Jun 18, 3:48 PM EDTSevere Thunderstorm WarningFFCCarroll42 min
Jun 18, 3:51 PM EDTSpecial Weather StatementFFCGordon24 min
Jun 18, 3:57 PM EDTSpecial Weather StatementFFCWashington33 min
Jun 18, 4:00 PM EDTSpecial Weather StatementFFCForsyth30 min
Jun 18, 4:09 PM EDTSpecial Weather StatementFFCHancock36 min
Jun 18, 4:14 PM EDTSpecial Weather StatementFFCPolk31 min
Jun 18, 4:16 PM EDTSevere Thunderstorm WarningFFCForsyth29 min
Jun 18, 4:19 PM EDTSpecial Weather StatementFFCBaldwin26 min
Jun 18, 4:27 PM EDTSpecial Weather StatementFFCCoweta33 min
Jun 18, 4:35 PM EDTSpecial Weather StatementFFCCoweta25 min
Jun 18, 4:38 PM EDTSpecial Weather StatementFFCWalker37 min
Jun 18, 4:40 PM EDTSpecial Weather StatementFFCHenry35 min
Jun 18, 4:41 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fayette, Fulton49 min
Jun 18, 4:42 PM EDTSevere Thunderstorm WarningFFCForsyth, Gwinnett21 min
Jun 18, 4:47 PM EDTSevere Thunderstorm WarningFFCCatoosa, Walker, Whitfield28 min
Jun 18, 4:57 PM EDTSpecial Weather StatementFFCGwinnett33 min
Jun 18, 4:58 PM EDTSpecial Weather StatementFFCDawson, Lumpkin32 min
Jun 18, 5:02 PM EDTSpecial Weather StatementFFCGreene, Taliaferro28 min
Jun 18, 5:11 PM EDTSpecial Weather StatementFFCMorgan34 min
Jun 18, 5:13 PM EDTSpecial Weather StatementFFCHaralson, Polk32 min
Jun 18, 5:20 PM EDTSpecial Weather StatementFFCClayton, Fayette25 min
Jun 18, 5:24 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton, Henry20 min
Jun 18, 5:30 PM EDTSpecial Weather StatementFFCRockdale45 min
Jun 18, 5:33 PM EDTSpecial Weather StatementFFCHarris27 min
Jun 18, 5:38 PM EDTSevere Thunderstorm WarningFFCButts, DeKalb, Gwinnett, Henry, Newton, Rockdale22 min
Jun 18, 5:50 PM EDTSpecial Weather StatementFFCTowns25 min
Jun 18, 5:55 PM EDTSpecial Weather StatementFFCLamar35 min
Jun 18, 5:58 PM EDTSevere Thunderstorm WarningFFCNewton, Rockdale, Walton32 min
Jun 18, 6:06 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton39 min
Jun 18, 6:12 PM EDTSevere Thunderstorm WarningFFCCrawford, Taylor, Upson33 min
Jun 18, 6:17 PM EDTSpecial Weather StatementFFCTowns28 min
Jun 18, 6:23 PM EDTSpecial Weather StatementFFCOconee22 min
Jun 18, 6:27 PM EDTSpecial Weather StatementFFCStewart33 min
Jun 18, 6:34 PM EDTSpecial Weather StatementFFCBarrow, Walton26 min
Jun 18, 6:34 PM EDTSevere Thunderstorm WarningFFCStewart26 min
Jun 18, 6:51 PM EDTSpecial Weather StatementFFCClarke, Oconee24 min
Jun 18, 7:04 PM EDTSpecial Weather StatementFFCTwiggs26 min
Jun 18, 7:06 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Twiggs24 min
Jun 18, 7:25 PM EDTSpecial Weather StatementFFCBibb, Monroe, Peach35 min
Jun 18, 7:59 PM EDTSpecial Weather StatementFFCBibb, Jones, Monroe, Twiggs31 min

Nearby

Heat Advisories in Georgia, 2015Every heat advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.